MAUDE Adverse Event Report: COVIDIEN 1/2CC E100 SAF 29X1/2; SYRINGE, PISTON

COVIDIEN 1/2CC E100 SAF 29X1/2; SYRINGE, PISTON
Model Number 8881511136
Medical Device Problem Code Reflux within Device (1522)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
Customer reports: the plunger is separating from the syringe.

Brand Name
1/2CC E100 SAF 29X1/2
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key10453590
Report Number1915484-2020-01184
Device Sequence Number14523923
Product Code FMF
UDI-Device Identifier20884521014944
UDI-Public20884521014944
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881511136
Device Catalogue Number8881511136
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date08/26/2020
Patient Sequence Number1